MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 6.0MM CARBIDE ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 6.0MM CARBIDE ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820110060C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Discarded by customer.
 
Event or Problem Description
It was reported that during a laminectomy surgical procedure, the bur broke in the attachment.It was also reported there were no adverse consequences as a result of this event.It was further reported that there was a short delay delay to obtain an alternative device.It was also reported the procedure was completed successfully.
 
Additional Manufacturer Narrative
The elite carbide bur product reported involved with this event was not returned for evaluation.Upon review of the available event details and as the product is not available for investigation, the cause of this event cannot be determined.
 
Event or Problem Description

Brand Name
6.0MM CARBIDE ROUND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6352182
Report Number0001811755-2017-00662
Device Sequence Number16251649
Product Code HBE
UDI-Device Identifier07613327294972
UDI-Public(01)07613327294972(17)190101(10)170106
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2019
Device Catalogue Number5820110060C
Device Lot Number17006017
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/26/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1